I was put on quetiapine for depression and it's making me suicidal and numbing my brain it's hell I need help I'm only 22 and think my life is ending I thought to let people know who ever takes this drug and it's horrific side effects. I want to stop but I need to taper off. I was only on the lowest dose, I've been through 6 different antidepressant and I think I've done permanent brain damage I can't do anything I can't work I'm just a zombie all day I've been on it for 3 weeks.
Quetiapine : I was put on quetiapine... - Mental Health Sup...
Mental Health Support
Resperidone which it is in tablet form is given for aggression calming down and is given to children or teenagers and those with autism I don’ t have autism but find it calms me down and gives me clearer thinking
Antipsychotics can have the opposite effects of what they are intended to do. I've been on seroquel and it has done this to me. Your dose may be too high, as while it is for depression, it is also for mania. At lower doses, it is meant for depression. But the higher the dose, the more it acts as an antipsychotic for mania, essentially turning you into a vegetable (at least for me). I would look into either lowering the dose, possibly trying out the xr version (as it is more gradual and doesn't zonk you out like the regular version) or just straight up ask for a something different. The newer antipsychotics are waaaay better. If you have good insurance, I highly recommend Latuda. Worked wonders for my depression without any zombie like side effects, or any side effects at all. Good luck and let me know your progress!!
I have been on the same drug for 10 days and am tapering off. Its turned me into a different person and I absolutely can't control my feelings of anger and irritability..ive become unbearable 😢. Im normally placid and at worst a bit ratty. Its deepend my depression and its scary. Told to give it a chance but for me I cannot take it anymore. Its wrecking my judgment and perception of everything around me.
you do not ave accept this is ok to be feeling worse with no sign of improvement.
tell your prescriber.
Its your head and life you are living.
there are other options to explore so don't give in !
Keep trying, you will find the medicine that helps you soon.
I'm praying I do too. I find out tomorrow after the doctors MDT meeting what they will offer me next.
Btw I'm tapering off to be safe.
I wish you well naynay17